EXISTENCE OF SOLUTIONS OF MULTIPOINT BOUNDARY VALUE PROBLEMS FOR A SECOND ORDER DIFFERENTIAL EQUATION

TitleEXISTENCE OF SOLUTIONS OF MULTIPOINT BOUNDARY VALUE PROBLEMS FOR A SECOND ORDER DIFFERENTIAL EQUATION
Publication TypeJournal Article
Year of Publication2007
AuthorsJONES GARY
JournalDynamic Systems and Applications
Volume16
Start Page709
Pagination3
Date Published2007
ISSN1056-2176
Abstract

Assuming the uniqueness of an n-point boundary value problem, for some n ≥ 4 for

                                     y'' = f(x, y, y' )

existence of unique solutions are proved for all n ≥ 2.

PDFhttps://acadsol.eu/dsa/articles/16/709-712-DSA-043.pdf
Refereed DesignationRefereed